Back to Ask the Diabetes Team Insulin

Insulin from 2009

  1. Can long acting insulins cause downregulation of insulin's receptors due to their prolonged and continual exposure in comparison to short acting insulin due to decreased insulin oscillations and degradation? (19 Dec 2009)
  2. Diagnosed with type 2, my doctor now suspects I have LADA. Should I consider adding another medication to my metformin? Should I consider taking insulin? (16 Nov 2009)
  3. Since her diagnosis with type 1, my daughter has been throwing angry fits and it's affecting her school. Is this something caused by her taking insulin? (9 Oct 2009)
  4. Can NPH insulin make a child become tired and weak in knees even though his blood sugar is 200 mg/dl [11.1 mmol/L]? (6 Oct 2009)
  5. I am a triathlete. When I reduce my insulin before racing to reduce lows near the end of races, I go too high. On my usual dose, I go low. What do you suggest I do? (4 Oct 2009)
  6. I take R and NPH. Sometimes I am low. Are there any long term effects of this? When I'm high, is there a way to speed up the action of my insulin? (28 Sep 2009)
  7. Sometimes when my blood sugar is low, I lose the feeling around my mouth. Why? What is the difference between human and animal insulin? (19 Aug 2009)
  8. What are the side effects of consistently using insulin as a correction to eat whatever you want? (30 May 2009)
  9. We usually increase our daughter's Lantus during her cycle and see okay blood sugars. Now, she is in range after lunch, but high before dinner. Why would this be? (16 Mar 2009)
  10. What do you know about an oral insulin called Insupro? Is this safe for my child? (9 Jan 2009)

[ Topical Index | Current Insulin Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 ]

  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:50
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.